# SDR QMLA2011072511082

- Difficulty date: July 25, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N222LN
- Make and model: Bell 222U
- Aircraft serial: 47544
- Aircraft time: 5,194 hours
- Engine: Lyc LTS101*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 222031309148
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FLICKERING OF DOOR LIGHT ON CAUTION/ADVISORY PANEL MADE ME INITIATE A VISUAL INSPECTION OF CABIN DOOR FRAMES DUE TO PAST EXPERIENCE WITH CRACKS IN THESE AREAS CAUSING THIS LIGHT TO FLICKER. FOUND RIGHT CABIN DOOR FRAME, EXTRUSION, AND SKIN CRACKED APPROX. 6" ABOVE THE DOOR STRIKER.
